# SDR DHL2000715023

- Difficulty date: October 12, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HAS ALUMINUM SHEET WITH EXCESS HOLES BS 620 (VERTICAL).  REPAIRED PER B727 SRM 51-10-1 & 2, 51-30-2.  SIZE OF MATERIAL USED 21 X 3.5 INCHES.
